| Model Number |
638RL36 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Mitral Valve Stenosis (1965); Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, an old mitral heart ring was removed and replaced with a mitral tissue valve.The procedure involved the removal of the existing mitral heart ring and the implantation of a new mitral tissue valve.No patient complications have been reported as a result of this event.
Event or Problem Description
Medtronic received additional information which clarified that a mitral transcatheter valve was placed within the heart ring.It was stated that the reason for replacement was severe mitral regurgitation with multiple jets and severe mitral stenosis.No adverse patient effects were noted.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Corrections: h6 - fdm code replaced, imf code added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.